# SDR SWAA2015110645811

- Difficulty date: November 2, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 28,289 hours, 16,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A831245
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD ENTRY DOOR R1, INNER CREASE BEAM CORRODED AT NUTPLATE HOLES FOR THRESHOLD SUPPORT ANGLE.  REMOVED ANGLE IAW SRM & DWG.
